Follow
Roberto Feola
Roberto Feola
Verified email at unimi.it
Title
Cited by
Cited by
Year
Quasi-periodic solutions for fully nonlinear forced reversible Schrödinger equations
R Feola, M Procesi
Journal of Differential Equations 259 (7), 3389-3447, 2015
1062015
Reducibility of first order linear operators on tori via Moser's theorem
R Feola, F Giuliani, R Montalto, M Procesi
Journal of Functional Analysis 276 (3), 932-970, 2019
502019
Birkhoff normal form and long time existence for periodic gravity water waves
M Berti, R Feola, F Pusateri
Communications on Pure and Applied Mathematics 76 (7), 1416-1494, 2023
41*2023
Reducible KAM tori for the Degasperis–Procesi equation
R Feola, F Giuliani, M Procesi
Communications in mathematical physics 377 (3), 1681-1759, 2020
362020
Local well-posedness for quasi-linear NLS with large Cauchy data on the circle
R Feola, F Iandoli
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36 (1), 119-164, 2019
302019
Quadratic life span of periodic gravity-capillary water waves
M Berti, R Feola, L Franzoi
Water Waves 3 (1), 85-115, 2021
262021
Reducibility for a class of weakly dispersive linear operators arising from the Degasperis Procesi equation
R Feola, F Giuliani, M Procesi
arXiv preprint arXiv:1806.06604, 2018
222018
Birkhoff normal form for gravity water waves
M Berti, R Feola, F Pusateri
Water waves 3 (1), 117-126, 2021
212021
Reducibility of Schrödinger equation on a Zoll manifold with unbounded potential
R Feola, B Grébert, T Nguyen
Journal of Mathematical Physics 61 (7), 071501, 2020
202020
Long time solutions for quasilinear Hamiltonian perturbations of Schrödinger and Klein–Gordon equations on tori
R Feola, B Grébert, F Iandoli
Analysis & PDE 16 (5), 1133-1203, 2023
192023
Quasi-periodic traveling waves on an infinitely deep fluid under gravity
R Feola, F Giuliani
arXiv preprint arXiv:2005.08280, 2020
192020
KAM for quasi-linear forced hamiltonian NLS
R Feola
arXiv preprint arXiv:1602.01341, 2016
192016
On the integrability of Degasperis–Procesi equation: control of the Sobolev norms and Birkhoff resonances
R Feola, F Giuliani, S Pasquali
Journal of Differential Equations 266 (6), 3390-3437, 2019
182019
Reducibility of Schrödinger equation on the sphere
R Feola, B Grébert
International Mathematics Research Notices 2021 (19), 15082-15120, 2021
152021
Quadratic lifespan and growth of Sobolev norms for derivative Schrödinger equations on generic tori
R Feola, R Montalto
Journal of Differential Equations 312, 276-316, 2022
142022
Local well-posedness for the quasi-linear Hamiltonian Schrödinger equation on tori
R Feola, F Iandoli
Journal de Mathématiques Pures et Appliquées 157, 243-281, 2022
132022
Long-time existence for semi-linear beam equations on irrational tori
J Bernier, R Feola, B Grébert, F Iandoli
Journal of Dynamics and Differential Equations 33, 1363-1398, 2021
132021
A non-linear Egorov theorem and Poincar\'e-Birkhoff normal forms for quasi-linear pdes on the circle
R Feola, F Iandoli
arXiv preprint arXiv:2002.12448, 2020
132020
Finite dimensional invariant KAM tori for tame vector fields
L Corsi, R Feola, M Procesi
Transactions of the American Mathematical Society 372 (3), 1913-1983, 2019
132019
Quasi-periodic traveling waves on an infinitely deep perfect fluid under gravity
R Feola, F Giuliani
arXiv preprint arXiv:2005.08280, 2020
122020
The system can't perform the operation now. Try again later.
Articles 1–20